# SDR CALA2013080890241

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105935001
- Condition: Inoperative
- Location: Seat 7fg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PAX SEAT 7FG OVERHEAD AISLE CEILING PANEL EMERGENCY LIGHT INOPERATIVE.  OVERHEAD AISLE CEILING PANEL EMERGENCY LIGHT REPLACED AND OPS TEST NORMAL IAW AMM.
